Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Erratum: ``Membrane caps''

Author: R. W. Dickey
Journal: Quart. Appl. Math. 46 (1988), 192
MSC: Primary 73K15
DOI: https://doi.org/10.1090/qam/934692
Original Article: supplement
MathSciNet review: 934692
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Dickey, Membrane caps, Quart. Appl. Math. 45, 697-712 (1987) MR 917020

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K15

Retrieve articles in all journals with MSC: 73K15

Additional Information

DOI: https://doi.org/10.1090/qam/934692
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society